k/c/o HT with CAD sudden onset palpitation and ghabrahat.

2 Likes

LikeAnswersShare

0Patient is in Atrial fibrillation with FVR, if it is new onset within 48 hrs, assess whether patient is stable or unstable If patient has altered sensorium Hypotension Signs of shock Ishaemic chest discomfort Heart failure Treat it as unstable AF give synchronized cardio version initiating at 150 joules. Give heparin 5000 units bolus, and get bedside 2D ECHO done to rule out LV clot, if patient is hemo dynamically stable with no other above features, treat with inj amiodarone for rhythm control and rate control with beta or calcium channel blockers,find out the cause of AF, CXR and routine blood investigations electrolytes and treat accordingly

it's a case of cad htn complicated by atrial fibrillation mx....1.vital should me maintain 2.start all measures to prevent further comlication like a.nig drip. b.lmwh.. c.cardioversion by defibrillator d.maintain electrolyte e.oxygen if patient symptomatic like chest pain f.anxiolytic g.bad rest I.wait and watch j.2decho to rule out cardiac dysfunction or other couse h.ablation if AF is resistant to conservative measures

CAD associated beith Atrial fibrillation Go for echo, cardiogram , Angiogram

atrial fibrillation

Atrial fibrillation with HR around 160...any details further about the pt?

Atrial fibrillation

AF with Fast ventricular rate naads to control rate by giving broad spectrum anti arrhythmic like Amiodarone

AF WITH FVR

Load more answers

Diseases Related to Discussion